# SDR REXA2024103001205

- Difficulty date: March 16, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 26,242 hours, 21,276 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: CC670105671
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RIGHT MLG DOOR INNER SKIN AFT SIDE IS CHAFED APPROX. .5""W X 4""L X .010""D UPON FURTHER INVESTIGATION, CHAFE DAMAGE IS LOCATED ON R/H MLG DOOR INNER SKIN FILLER ON FWD SIDE. CHAFE IS APPROX. 0.010"" D AND RUNS ACROSS ENTIRE LENGTH OF PART. REMOVED DAMAGED FILLER AND FABRICATED, LOCATED, DRILLED NEW SERVICEABLE FILLER P/N CC670-10567-1 OUT OF 2024-T3 0.063"" (P.O.# 5-6156) IAW CRJ-900 SRM 51-24-36-001-001-A01, 51-40-11-001-001-A01 AND BOMBARDIER DWG CC670-10567 AND INSTALLED IAW CRJ-900 SRM 51-42-06-001-001-A01."
